MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SYRINGE, ANTISTICK

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; SYRINGE, ANTISTICK
Model Number 102-N2558S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
While preforming an injection, i discovered the "prevent ht safety hypodermic needle 25 x 5/8" safety cover did not properly latch on to the needle securing the needle when the immunization was done.Then attempted to put the safety securely on the needle by using gentle pressure against the counter and the plastic safety snapped exposing the needle.
 
Event or Problem Description

Brand Name
MCKESSON
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
9954 mayland dr
richmond VA 23233
MDR Report Key12347676
Report Number12347676
Device Sequence Number3661710
Product Code MEG
UDI-Device Identifier30612479178824
UDI-Public(01)30612479178824
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
Report Date (Section F) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number102-N2558S
Device Lot NumberLOT 201029B
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/20/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/28/2021
Patient Sequence Number1
Date Report Sent to FDA08/02/2021